MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363830
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Ischemia (1942); Pain (1994); Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced blood flow obstruction associated with venous thrombosis requiring additional intervention.A 20mm x 40cm interlock.035 coil was successfully implanted on (b)(6) 2026 to treat pelvic varicose veins.During a follow-up visit on (b)(6) 2025, the patient reported swelling and pain in the left lower limb, prompting further evaluation.An angiogram revealed that the implanted coil was causing blood flow obstruction associated with venous thrombosis.There were no signs of coil displacement, and the device remained in the correct target location at the time the obstruction was identified.Thromboaspiration was performed.A second procedure was then performed for percutaneous coil removal and a new thrombectomy procedure.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.D6b: explant date: updated.Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the interlock.035 device confirmed that the reported events are known events defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that the patient experienced blood flow obstruction associated with venous thrombosis requiring additional intervention.A 20mm x 40cm interlock.035 coil was successfully implanted on (b)(6) 2026 to treat pelvic varicose veins.During a follow-up visit on (b)(6) 2025, the patient reported swelling and pain in the left lower limb, prompting further evaluation.An angiogram revealed that the implanted coil was causing blood flow obstruction associated with venous thrombosis.There were no signs of coil displacement, and the device remained in the correct target location at the time the obstruction was identified.Thromboaspiration was performed.A second procedure was then performed for percutaneous coil removal and a new thrombectomy procedure.It was further reported that the anatomical location where the thrombosis was observed was located in the common femoral vein extending to the popliteal vein.The coil was deployed in the iliac vein.On (b)(6) 2026, an intervention was performed in which a percutaneous removal of the coils and a new thrombectomy were carried out.Subsequently, the patient consulted again on (b)(6) 2026 due to edema.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24460805
Report Number2124215-2026-10832
Device Sequence Number10052451
Product Code KRD
UDI-Device Identifier08714729795445
UDI-Public(01)08714729795445
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363830
Device Catalogue NumberM001363830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale